Beastdrol - shrinkage
- 03-22-2011, 06:11 PM
- 03-23-2011, 10:45 AM
if you mean your testes... then yes. its normal because you are suppressing your natural test production.
- 03-29-2011, 12:14 PM
This is only an on cycle effect right? supplements like hcgenerate will put my levels back up where they shouldf be, correct?
03-29-2011, 02:10 PM
03-29-2011, 02:56 PM
03-29-2011, 06:18 PM
03-29-2011, 07:11 PM
Your nuts are prob in atrophy and it makes you schlong look shorter. SD is giving me some atrophy . Make sure your doing some PE workouts to keep the schlong long lol.
03-29-2011, 08:16 PM
Testicle shrinkage is normal when taking a steroid. Over time your HPTA is suppressed and your body shuts down its natural production of testosterone. As a result the nuts shrink. When you stop taking the steroid, you need to go on a post cycle therapy (PCT) where you will use a SERM (Clomid, Nolva, or Torem) along with a Natural test booster like HCGenerate. The combination of these things will bring you back to normal over time usually....but there are never any guarantees even with a great PCT.
Recoverbro Elite"This is what we've been working on"
Similar Forum Threads
- By Jlavergne9 in forum AnabolicsReplies: 10Last Post: 08-15-2010, 06:26 PM
- By Buffgammaman in forum Old School Hormone UseReplies: 26Last Post: 01-06-2010, 08:54 PM
- By W8TS4ME in forum LG SciencesReplies: 43Last Post: 10-16-2009, 06:25 AM
- By Hyde12 in forum Weight LossReplies: 4Last Post: 04-03-2007, 06:37 PM
- By Luke667 in forum AnabolicsReplies: 31Last Post: 03-17-2007, 07:40 PM